# SDR 2014FA0000022

- Difficulty date: January 14, 2014
- Submitted: January 14, 2014
- Operation: General aviation
- Aircraft: N517MS
- Make and model: Cessna R182
- Aircraft serial: R18200681
- Aircraft time: 9,227 hours
- Engine: Lyc O540J3C5
- Engine time: 825 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: AV30768
- Part serial: NOMARKING
- Condition: Failed
- Location: Carburetor
- Part time: 825 hours
- Component: Carburetor, HA6
- Component part number: 105235
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

THE ENGINE HAD A VERY ROUGH IDLE, SHUTDOWN ATTEMPT WITH IDLE CUTOFF FAILED TO ACHIEVE SHUTDOWN.  ENGINE SHUTOFF WITH IGNITION AND AS EXITING THE ACFT, NOTED FUEL DRAINING FROM CARBURETOR AIR BOX. REMOVED CARBURETOR AND FOUND FLOAT FULL OF FUEL AND NO LONGER FUNCTIONAL AS MEANS OF OPERATING NEEDLE VALVE.
